# SDR SIMA2024051503002

- Difficulty date: May 13, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000042
- Aircraft time: 44,434 hours, 33,318 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 1855A000007
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL FOR STEERING FAIL AND TOW BAR SHEER PIN BROKE / WAITING FOR TUG STEERING FAIL EICAS MESSAGE ON APPROACH WHEN GEAR WAS EXTENDED. STAYED ON AFTER LANDING EMERGENCY DECLARED. T/S IAW E170 FIM#45-45-00. RAR NWSCM IAW E170 AMM# 32-53-01. COMPLETED INSTALLATION OF NOSE WHEEL STEERING CONTROL MODULE FROM JOB CLOSE-UP STEP H (4) UP TO AND INCLUDING JOB CLOSE-UP STEP H (9, COMPLETION OF TASK). WORK PERFORMED. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
